MAUDE Adverse Event Report: ASO LLC UP&UP; LARGE ADHESIVE PADS

ASO LLC UP&UP; LARGE ADHESIVE PADS
Model Number UPC#017276226355
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
In the initial report received on (b)(6) 2026, the consumer stated that the product left a red mark and caused a burn.According to the completed consumer information report (cir) received on (b)(6) 2026, the consumer clarified that she used the product post-surgery.She reported that the adhesive burned her skin.Consumer returned the product to the store.The consumer returned the product to the store and had the affected area examined by her doctor, who confirmed the reaction appeared to be caused by the adhesive.The consumer stated that the issue was with the tape area and that symptoms resolved after she discontinued using the product.However, she stated that she still has scarring.
 
Additional Manufacturer Narrative
As of (b)(6) 2026, aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests, latex screening test with no issues reported.Refer to section b.6 of this report for further details.

Brand Name
UP&UP
Common Device Name
LARGE ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key25394868
Report Number1038758-2026-00014
Device Sequence Number10706676
Product Code KGX
UDI-Device Identifier00017276226355
UDI-Public00017276226355
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276226355
Device Catalogue NumberITEM #245-07-0726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale